New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Troy4Ford
New Member


Date Joined May 2008
Total Posts : 8
   Posted 6/12/2008 7:51 AM (GMT -7)   
Nothing on the MRI and EEG,  it appears to be normal.
I'm really starting to doubt myself,  up to 900mg on the Trileptal on  my way to 1200 which will be my final dosage. Just two days ago and I'm still having seizures, I'm really stuck in doubt and confusion. I don't believe that these could be Non- epileptic,  but I'm at a loss, My seizures are coming right after I take at 7-8am, which is about an hour after I take 300mg in the morning or at 7 pm which is again about an hour after I take it again in the evening.
 
I have bought an automatic blood pressure machine and it is elevated when I feel my aura coming on, 150/96, still at a loss. full of doubt.
 
I did not have any abnormal brain waves during my EEG I was told yesterday, Ididn't have a seizure while I was wearing it either.
 
Thanks again for listening,
Troy

Post Edited (Troy4Ford) : 6/13/2008 9:42:38 AM (GMT-6)


Troy4Ford
New Member


Date Joined May 2008
Total Posts : 8
   Posted 6/17/2008 7:18 AM (GMT -7)   
I woke up with my Aura, Could migrains cause a seizure. Are they related in any way?

djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 6/19/2008 12:42 AM (GMT -7)   
Hi Troy,
 
MIgranes can definately cause seizures... its not uncommon for it to happen. What I would do, is see a doctor and get some decent migrane tablets that you can take.
 
Darren
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


Troy4Ford
New Member


Date Joined May 2008
Total Posts : 8
   Posted 6/19/2008 6:28 AM (GMT -7)   
Darren,
thank you for your reply.
 
Well my blood pressure got up to 150/126.
So they put me on blood pressure meds. I know this is all together.
Had to stop taking the trileptal at 6PM,  was making me so tired, I couldn't enjoy my evening with my family.
 
Going for a 4 day video/EEG observation. hope it helps

Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 6/21/2008 6:55 PM (GMT -7)   
Troy,
 
Do they have you on Topamax as one of your seizure medications?  I used to take Imitrex quite often for migraines and it does work well.  Topamax is also used to treat migraines.  I rarely have a migraine now. 
 
When my neurologist was changing around some of my medications, I told him I wanted to stay on the Topamax because it had helped my migraines so much.
 
Just something for you to think about.
 
Take care!
 
Carla

Moderator, Allergies/Asthma
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 
 
Epilepsy, asthma, fibromyalgia, GERD, depression, hypothyroidism, tinnitus

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 9:51 PM (GMT -7)
There are a total of 2,731,951 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151137 registered members. Please welcome our newest member, Country girl2.
269 Guest(s), 2 Registered Member(s) are currently online.  Details
NewspaperLover, Fairwind


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer